Jump to content

Sim234 Don’t know what to do


Sim234

Recommended Posts

Looking backward I can just despair how reckless I was. These are drugs for severe depression and I didn’t question long term use of them. 
 

so I had anxiety attacks in college when my therapist advised me to take antidepressants. The psychiatrist was more critical about it, but I wanted my anxiety attacks to stop, and antidepressants seemed like a good way. Honestly I don’t know if I gotten better on escitalopram. But after two years of using them, the anxiety came back even worse. I had to go to a day clinic and was put on Vendlafaxin. I noticed sexual side effects and complainted, which was first interpreted as depression, but then we quit them after half a year. Withdrawal was intense, I was put on Elontril but this made my anxiety even worse. When I quit those I felt the anxiety coming back and tried Opipramol and then Brintellix. The doc didn’t told me that I have to taper these, so I just quitted them. Following hellish withdrawal. I was so suicidal that my brother had to lock all windows. I was given to a clinic.

Now my wd isn’t recognized there as such („Opipramol is harmless, it doesn’t do that“) and they want to set me up on new medication. Just now I found out about what withdrawal actually looks like and how devastating it can be.
I don’t feel emotions, my libido is 0, ER and premature ejaculation, I feel constantly rushed, cannot concentrate on anything, I cannot have a talk with someone, I cannot sleep, I feel weak, cannot exercise, THATS NOT ME… I think these are bad withdrawals, but the doctor said this cannot be possible and wants to set me on another drug. I‘m still on Mirtazapin and he wants me to quit it from 15mg to 0.

My family really wants to set me on medication, because I cannot possibly wait for this to end naturally eventually. If I don’t take medication, they basically want to cut loose.

 What a mistake. Lot of mistakes. How could I think these drugs are harmless? I didn’t know better - although it’s the pharmaceutical industry and psychiatrists tricked me - and now I feel like my life is ruined. Cannot study with this concentration, cannot have a family with this sexual dysfunction, cannot work, can just be devastated and hopeless. When I‘d leave this clinic, I‘d fall in a big black hole, and loose everything.

what should I do from here on? I don’t trust the doctors anymore, I don’t know how to explain my family (and doctors) that this is actually withdrawal and it doesn’t help to throw more pills on it, and I don’t know how to explain myself that despite of this there’s a chance that life will work out and that suicidal thoughts aren’t the answer to my problem?

 

Escitalopram/Zoloft 2018 nov

Vendlafaxin 2020 aug-jan

wellbutrin 2020 feb

piperazinethanol 2020 mai

Brintellix/Vortioxetin 2020 mai-june

Link to comment
  • Altostrata changed the title to Sim234 Don’t know what to do
  • Administrator

Welcome, @Sim234

 

What drug did you go off last, how did you go off?

 

On 7/14/2021 at 1:27 PM, Sim234 said:

I don’t feel emotions, my libido is 0, ER and premature ejaculation, I feel constantly rushed, cannot concentrate on anything, I cannot have a talk with someone, I cannot sleep, I feel weak, cannot exercise, THATS NOT ME… I think these are bad withdrawals, but the doctor said this cannot be possible and wants to set me on another drug. I‘m still on Mirtazapin and he wants me to quit it from 15mg to 0.

 

When did you start mirtazapine? What effect does it have on you? How's your sleep?

 

To help us out, follow these instructions Please put your drug and withdrawal history in your signature You may need to use a computer to do this.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • 3 weeks later...

My last drugs where Opipramol and Brintellix (Vortioxetin), I had both overlapping, and almost ct‘d both (Opipramol 450mg, after 1 week 200mg, then after one week 0) and Brintellix from 10 to 5 a weekend to 0. This doc didn’t told me about tapering both. I went off Mirtazapin too, without any problems.

Now I have insomnia, restlessness, concentration issues, short memory, feel no emotions. My sexual function plus libido is completely gone, like 0. Cannot have a talk and I don’t love my girlfriend and family anymore.

 

Everyone here is telling me that’s my depression, and it’s like talking against walls, stating that this doesn’t feel like a depression. They doctors say that withdrawal just lasts some weeks max. I‘m taking SJW right now, but since it’s also serotonin upregulating, I think I should quit that too.

 

 I just don’t know how to order my life right now. With this condition it’s impossible to study and I feel so alienated from others that I probably loose all my friends and my girlfriend. What’s really making me restless is the inability to know when or if this will be over. So I‘d like to know what you‘d do in my situation. I wished to live a life with some form of joy but these symptoms are making this nearly impossible. And it’s especially hard that no one believes me with my theory that it’s withdrawal, and treating it like a normal depression.

Escitalopram/Zoloft 2018 nov

Vendlafaxin 2020 aug-jan

wellbutrin 2020 feb

piperazinethanol 2020 mai

Brintellix/Vortioxetin 2020 mai-june

Link to comment
  • Administrator

Hello again, @Sim234

 

We have many people here who have protracted withdrawal from psychiatric drugs with the symptoms you have described. People come here because their doctors and families don't understand what's happened. Almost always, they say it's relapse into depression.

 

Please answer the questions in my post of July 19. What is Opipramol? Please use the pharmaceutical names for drugs.

 

This is very important: Please put your drug and withdrawal history in your signature 

 

How did you go off mirtazapine? Were you taking it for sleep? What effect did it have on you?

 

On 8/4/2021 at 9:18 AM, Sim234 said:

Now I have insomnia, restlessness, concentration issues, short memory, feel no emotions. My sexual function plus libido is completely gone, like 0. Cannot have a talk and I don’t love my girlfriend and family anymore.

 

When did these symptoms start?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Mentor
On 8/4/2021 at 9:18 AM, Sim234 said:

Everyone here is telling me that’s my depression, and it’s like talking against walls, stating that this doesn’t feel like a depression. They doctors say that withdrawal just lasts some weeks max. I‘m taking SJW right now, but since it’s also serotonin upregulating, I think I should quit that too.

 

 ...And it’s especially hard that no one believes me with my theory that it’s withdrawal, and treating it like a normal depression.

 

I had to read Anatomy of an Epidemic and decide for myself what was causing my symptoms. From there, I stopped talking to people who were invalidating my point of view, and I focused only on those who understood. I felt better after taking charge of my own health and wellbeing and thankfully seeing some improvements from there, which just reinforced that I was on the right track.

Now: 125 mg Zoloft am, 50 mg Trazodone bedtime.  Daily drug burden decreased from 2050 in 2018 mg to 175 mg 🐢🐢

Zoloft: 10/26/21 cut 6 mg 10/17/21 cut 5 mg, 9/17/21 Cut 3 mg,  9/13/21 cut 4 mg, 8/29/21 Cut 2 mg 8/8/21 Cut 3 mg  7/30/21 Zoloft: Converted 25 mg to liquid. Also take 100 mg pill & 25 mg pill=150 mg total
🌞 Feb 28, 2021 0 mg Gapapentin 2021 Gaba each dose 4x/day: Feb 27 7 mg (one dose only), Feb 10, 7 mg, Jan 14 10 mg 2020 Current taper schedule from Aug 30-present: drop 8 mg every 2-3 weeks. Aug 20 31 mg, Aug 18, 33 mg, July 29, 35 mg, July 23 38 mg, July 22 40 mg Jun 24 42 mg, Jun 15 44 mg, Jun 9 48 mg, May 22 50 mg, May 14 54 mg, May 7 56 mg, Apr 16 58 mg, Mar 28 60 mg, Mar 18 62 mg. Feb 26 64 mg. Feb 19, 66 mg. Jan 23, 70 mg. 2019 Dec 19, 72 mg. Nov 14 ,76 mg. Aug 8, 80 mg. Aug 6, 85 mg. Jul 26, 90 mg. Jul 11, 95 mg.

Jul 16 trazodone from 100 to 50 mg.

Jun 17-July 10 Slowly changed gab fr pill to liquid at same dose 100 mg 4x/d.

Apr 24 Stopped klon!!! 🌞 Apr 4  Decreased gaba to 400 mg (100 mg 4x/day)-Apr 4, 2019   0.25 klon March 11  Klonopin .5 mg twice daily, varied dose til Apr 15. Started Klon fast taper 25%, short use

Mar 16, 450 mg gaba 3x/day cut 600 mg--not exact!--updose after learning w/d

Feb 20, 2019 1800 mg gabapentin; MD taper; off 3 days=mvt disorder & autonomic instability. July 2018 temazepam 15 mg 1-2; prn several x/wk til Jan/Feb 2019 when cold turkey, flu illness for months

July 2018 started gabapentin 100 3x/day; titrated up to 1800 mg (600 3x/day)

Buspar, I forget how much, 2 pills a day Jan 2017-July 2018 cold turkey. On Zoloft since maybe 2004? After trying many.

*I speak from my experience. Nothing I say is medical advice. I'm not a doctor.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy